Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.net/journal/ojs
E-mail: [email protected]
"Unified Asymptotic Results for Maximum Spacing and Generalized Spacing Methods for Continuous Models"
written by Andrew Luong,
published by Open Journal of Statistics, Vol.8 No.3, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top